# SDR AALA20180110003

- Difficulty date: January 9, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A321-231
- Aircraft serial: 6745
- Aircraft time: 8,070 hours, 3,035 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR DAMPER CYLINDER READS LOW PRESSURE.  SERVICED THE DAMPENER IAW 52-10-00. OPS CHECKED GOOD.
